MAUDE Adverse Event Report: ZIMMER DENTAL TOOL HEX SST 1.25MM 22MM; DENTAL INSTRUMENT

ZIMMER DENTAL TOOL HEX SST 1.25MM 22MM; DENTAL INSTRUMENT
Model Number HXL1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Age at time of the event unknown / not provided.Gender unknown / not provided.Weight unknown / not provided.A tool hex sst 1.25mm 22mm (hxl1.25) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a fractured tip.Device history record (dhr) review was completed for the subject lot number (2021050030).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2021050030) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
The doctor reports that the screwdriver broke cleanly during the tightening procedure.The doctor reports that the patient did not suffer any negative impact on his health and that the procedure was concluded with another tool due to investigation results, it was confirmed that the driver tip fractured.

Brand Name
TOOL HEX SST 1.25MM 22MM
Common Device Name
DENTAL INSTRUMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14641332
Report Number0002023141-2022-01419
Device Sequence Number4904667
Product Code NDP
UDI-Device Identifier00889024015425
UDI-Public(01)00889024015425(17)991231(10)2021050030
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2021
Device Model NumberHXL1.25
Device Catalogue NumberHXL1.25
Device Lot Number2021050030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown